# SDR UIEA2023013140071

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3004073
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 EMERGENCY LIGHT EQUIPMENT NO. L1854 FIND INOP.  DOOR #1 EMERGENCY LIGHT NO.L1854 REPLACED AND "OP" TEST "NORMAL" IAW AMM 33-51-05 REV 106, 15 NOV 2022
